# SDR IPXA2024061489771

- Difficulty date: May 2, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 23,656 hours, 14,470 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 143DF SOAKED AND DELAMINATE. FABRICATED FWD CARGO FLOOR PANEL 143DF IAW A300-5320-40552. JOB COMPLETE. REVIEWED
